Doctor insights on:
Vaginal Candida Treatment
I had a red, dry, itchy rash on my thigh for 2 weeks that kept getting bigger because I scratched. It stopped itching and turned purple the day I applied fluconazole left-over from vaginal candida treatment. So, was my thigh rash from candida?
Did it improve?: It is never a good idea to use prescription medication for uses other than for what it was prescribed. That being said the question here is did your rash improve after applying the anti fungal cream? If so then most likely this was a fungal infection. If not improved consider a virtual visit with an image of the area attached and a Healthtap doctor can help you now.See 1 more doctor answer
Different organisms.: Candida is a fungal organism (yeast) which is a different type from a bacteria. They behave and cause different types of infections. Candida is treated with anti fungals like for example diflucan (fluconazole) which comes in oral form or clotrimazole which you could find in a cream form. Bacterial infections are treated with antibiotics which come in different forms and used depending on the type of infection.
How: Natural approaches to yeast infections: 1. Wear underwear that is cotton vice synthetic 2. Avoid wearing underpants when you go to bed at night. 3. Don’t wear tight fitting panties & pantyhose. 4. Use natural tampon/ feminine pads (avoid those which are scented). 5. Avoid douches as well as use of harsh, drying soap on genitalia. 6. Rinse genitalia very well after >.
I had vaginal candida many times, but noone of medicaments doesn't help for a long time. I eat healthyfood, haveno problems with stomack what can I do?
Suppressive therapy: About 1 in 10 women will have recurrent fungal vaginitis. Most of them can be controlled by treating with an oral or topical anti-fungal to clear the infection and then continue that medication one day each week thereafter for about six months.
Treating vaginal Candida albicans. What type of soap should be used down there? Should I stop wearing underwear? Best safe practices?
Vaginal yeast: Vaginal yeast infection, usually caused by Candida albicans, is not sexually transmitted and there are no "safe practices" to worry about. And yeast because of tight clothing is an urban myth; underwear won't make a difference and neither will the soap you use. Make sure diagnosis is correct, get the right treatment (usually an "azole" medication), and otherwise don't worry about it.
A small blue-green circular spot underneath my toenail, in the middle. I discovered it when I removed my polish. I also have vaginal candida. Fungus?
Maybe: The two aren't related, however. Which is to say, that the candida in your vagina is albicans (most typically) and the candida (if that's what it is) on your toenail would be a different species of candida. Unless you have diabetes or some other medical condition that puts you at risk for getting candida in multiple areas of the body at the same time, the 2 aren't related. There is cream for toe!See 1 more doctor answer
You need a workup: As you may have an immune deficiency problem, or undiagnosed diabetes, or it may be coming form your GI tract so you would need long term oral anti yeast medication and if they put you on this you will need liver enzymes monitored so call your gyn and if your gyn can't help you, your gyn should be able to refer you to the local medical school or other expert.
I have oral, intestinal and vaginal candida. Can I take oral nystatin for several weeks, if is necessary?
Yes, even longer: Oral Nystatin is a remarkably safe medicine. Successful treatment of candidiasis often takes several months and it is safe to take Nystatin for months or even years. Besides Nystatin it is necessary to follow a diet low in sugars and simple carbs and to take probiotics. Consider anti-fungal herbs as well. See http://huff. To/15mbzao ; http://bit. Ly/1aeoabl.
Nipples have been cracked, itchy, clear yellow fluid come out of cracks, on and off since teens. Why? I also have recurring vaginal candida. Related?
Sounds like eczema: And the yellow discharge can be secondary infection of the eczema. Try OTC antibiotic ointment and make appointment to see derm for prescription medicine to clear eczema as well. You may need oral antibiotics. This is unlikely related to your candida but see derm sooner than later.See 1 more doctor answer
Why does vaginal candida itch more after eating too much sugar? I thought "yeast loving sugar" was a myth made up by alternative medicine
No, not a myth: Candida likes warm, moist, highly glycogenated tissues which is why Diabetic patients are more severely affected.
I saw my pcp and was diagnosed with vaginal candida. I took 2 diflucan, (fluconazole) a week apart and today noticed white discharge in my inner labia. Visit need?
Only if symptoms: Only if symptoms, if they are clear a little bit of white discharge can be normal for most people.
I took treatment 1 of a vaginally suppository for a yeast infection at 10 this morning. It in now 1am can I take the second dose before sleeping?
Take as directed: Sorry, it's probably not the answer you wanted but it's really true. Most vaginal yeast medications are dosed once nightly. Time of day doesn't matter as much as long as its about 24hrs apart. The only benefit from nightly application is less tendency for medication to drip out due to gravity while upright. But if you found medication that requires dosing twice daily, then 2nd dose 12hr after 1st.
Most are rx: Oral or topical anti candidal medications. Most are prescripttion.
What could thick stringy white odorless vaginal discharge mean. Treated numerous times with 3 and 7 date yeast infection treatments.?
- Talk to a doctor online
- Vaginal candida infection
- Candida vaginal yeast infection
- Is vaginal itchiness a symptom of candida vulvovaginitis?
- Is vaginal discharge a symptom of candida vulvovaginitis?
- What is the result of vaginal ph in candida vulvovaginitis?
- Candida during pregnancy treatment
- Candida skin rash treatment
- Candida stomach treatment
- What are the symptoms of vaginal candida?